By Topic

State-space properties of real rational J-lossless matrices and their applications to network synthesis

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ha, Tri T. ; Fairchild Space & Electronics Company, Germantown, USA

A system criterion is given for a real rational n × n matrix S(p) to be J lossless for a given J, i.e. J-S~*(p)JS(p)¿ 0 in Re p > 0 and J-S~(-p)JS(p) = 0 where J = J~ and J2 = In. This algebraic property is then applied to the synthesis of lossless-chain and chain-scattering matrices and to stable transfer-matrix functions by cascade load and cascade networks using the minimum number of reactive elements.

Published in:

Electronic Circuits and Systems, IEE Journal on  (Volume:1 ,  Issue: 6 )